RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1977, Volume 234, Number 1, Pages 42–44 (Mi dan40964)  

CYBERNETICS AND THE REGULATION THEORY

The problem of solution of systems of linear balance equations

M. G. Okhrimenko

Institute of Cybernetics Ukrainian Academy of Sciences, Kiev

Full text: PDF file (345 kB)

Bibliographic databases:
UDC: 330:115:62-50
Presented: В. М. Глушков
Received: 27.12.1976

Citation: M. G. Okhrimenko, “The problem of solution of systems of linear balance equations”, Dokl. Akad. Nauk SSSR, 234:1 (1977), 42–44

Citation in format AMSBIB
\Bibitem{Okh77}
\by M.~G.~Okhrimenko
\paper The problem of solution of systems of linear balance equations
\jour Dokl. Akad. Nauk SSSR
\yr 1977
\vol 234
\issue 1
\pages 42--44
\mathnet{http://mi.mathnet.ru/dan40964}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0440886}
\zmath{https://zbmath.org/?q=an:0383.90012}


Linking options:
  • http://mi.mathnet.ru/eng/dan40964
  • http://mi.mathnet.ru/eng/dan/v234/i1/p42

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:51
    Full text:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020